About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 543189, 7 pages
Research Article

The Kirchhoff Index of Hypercubes and Related Complex Networks

1Department of Mathematics, Southeast University, Nanjing 210096, China
2School of Mathematical Sciences, Anhui University, Hefei 230601, China
3Anhui Xinhua University, Hefei 230088, China
4Department of Mathematics, Faculty of Sciences, King Abdulaziz University, Jeddah, Saudi Arabia

Received 14 October 2013; Accepted 31 October 2013

Academic Editor: Guanghui Wen

Copyright © 2013 Jiabao Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiabao Liu, Jinde Cao, Xiang-Feng Pan, and Ahmed Elaiw, “The Kirchhoff Index of Hypercubes and Related Complex Networks,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 543189, 7 pages, 2013. doi:10.1155/2013/543189